Rough singular integrals on product spaces

Ahmad Al-Salman, Hussain Al-Qassem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition that the singular kernels are allowed to be in certain block spaces.

Original languageEnglish
Pages (from-to)3671-3684
Number of pages14
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2004
Issue number67
DOIs
Publication statusPublished - 2004

Fingerprint

Singular Integral Operator
Product Space
Singular Integrals
Rough
Singular Kernel
Lebesgue Space
Finite Type

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Rough singular integrals on product spaces. / Al-Salman, Ahmad; Al-Qassem, Hussain.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 2004, No. 67, 2004, p. 3671-3684.

Research output: Contribution to journalArticle

@article{b3f58ac8b99b4c01b1af0d08a945e29e,
title = "Rough singular integrals on product spaces",
abstract = "We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition that the singular kernels are allowed to be in certain block spaces.",
author = "Ahmad Al-Salman and Hussain Al-Qassem",
year = "2004",
doi = "10.1155/S0161171204312342",
language = "English",
volume = "2004",
pages = "3671--3684",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "67",

}

TY - JOUR

T1 - Rough singular integrals on product spaces

AU - Al-Salman, Ahmad

AU - Al-Qassem, Hussain

PY - 2004

Y1 - 2004

N2 - We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition that the singular kernels are allowed to be in certain block spaces.

AB - We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition that the singular kernels are allowed to be in certain block spaces.

UR - http://www.scopus.com/inward/record.url?scp=17844365016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17844365016&partnerID=8YFLogxK

U2 - 10.1155/S0161171204312342

DO - 10.1155/S0161171204312342

M3 - Article

VL - 2004

SP - 3671

EP - 3684

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 67

ER -